# SDR SWAA2024040356797

- Difficulty date: February 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SLAT NOSE SKIN ACTUATOR RIB SLAT 6 RT WING 2024-164617<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:200048001;DUE DATE:01-MAY-24.;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24;[03] REPAIRED LEADING EDGE SLAT NOSE SKIN ACTUATOR RIB SLAT 6 RT WING IAW B737-700 SRM 51-40-02-0G-0;SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
